advertisement
Question
Posted by: carol | 2012-06-03

osteoporosis

my bone density scan reveals osteoporosis on the lumbar spine-t.score -2.6-i do not take the medication-will this be bad for me-i am female-59 years old-will this cause back pain

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Carol

If you do not take the medication to improve your bone density, you run the risk of a pathological fracture of the lower lumbar spine. This will cause excruciating pain, weakness in your legs and even paralysis. Rather use the prescribed medication to prevent severe complications.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement